Back
 APM  Vol.1 No.3 , May 2011
Several Ideas on Some Integral Inequalities
Abstract: Several new integral inequalities are presented via new ideas.
Cite this paper: nullW. Sulaiman, "Several Ideas on Some Integral Inequalities," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 63-66. doi: 10.4236/apm.2011.13014.
References

[1]   Q. A. Ngo, D. D. Thang, T. T. Dat and D. A. Tuan, “Notes on an Integral Inequality,” Journal of Inequalities in Pure and Applied Mathematics, Vol. 7, No. 4, 2006, Art. 120.

[2]   W. J. Liu, C. C. Li and J. W. Dong, “On an Problem Concerning an Integral Inequality,” Journal of Ine-qualities in Pure and Applied Mathematics, Vol. 8, No. 3, 2007, Art. 74.

[3]   G. Zabadan, “Notes on an Open Problem,” Jour-nal of Inequalities in Pure and Applied Mathematics, Vol. 9, No. 2, 2007, Art. 37

[4]   N. S. Hoang, “Notes on an Ine-quality,” Journal of Inequalities in Pure and Applied Mathematics, Vol. 9, No. 2, 2009, Art. 42.

 
 
Top